# SDR A6WA201310294303

- Difficulty date: October 29, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 23,284 hours, 22,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 597-609
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD FLANGE OF LBL 27.0 FLOOR SUPPORT CAP FROM FS 597 - 609 HAS CORROSION AT FASTENER HOLE LOCATIONS.  REMOVED DAMAGED SECTION FABRICATE NEW AND INSTALLED.
